MAUDE Adverse Event Report: EBI, LLC. SPINALPAK STIMULATOR, BIOMET; STIMULATOR, SPINAL PAK, NON-INVASIVE

EBI, LLC. SPINALPAK STIMULATOR, BIOMET; STIMULATOR, SPINAL PAK, NON-INVASIVE
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).B3: date of event: the event occurred sometime in (b)(6) 2023.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the sales rep that the patient stated she was feeling pain when using stim.The sales rep directed patient to discontinue until further instruction from zimvie.Csr-- tanesha littlejohn call patient left message for patient to call back regarding pain.No product to return, no replacement product sent to the patient.Update 06/08: as per product surveillance specialist michael salvati, the patient was called regarding the pain.The patient stated that she feels a pain and a burning sensation below the skin.The patient described it as a "bone pain." the patient stated that the pain starts about 4-5 hours after starting treatment with the unit and she described the pain level as a nine out of ten.The patient stated that the pain lasts for 10-12 hours after she stops treatment.The patient spoke to the doctor and was told to continue treatment.Nothing was prescribed by the doctor.The patient stated that she has not been treating and will be seeing her doctor again in a few weeks.
 
Event or Problem Description
It was reported that the patient stated she was feeling pain when using stim.The sales representative directed patient to discontinue until further instruction from zimvie.No product to return, no replacement product sent to the patient.It was later reported that the patient was called regarding the pain.The patient stated that she feels a pain and a burning sensation below the skin.The patient described it as a "bone pain." the patient stated that the pain starts about 4-5 hours after starting treatment with the unit and she described the pain level as a nine out of ten.The patient stated that the pain lasts for 10-12 hours after she stops treatment.The patient spoke to the doctor and was told to continue treatment.Nothing was prescribed by the doctor.The patient stated that she has not been treating and will be seeing her doctor again in a few weeks.No additional information was received at this time.No further consequences have been reported.The spinal pak device was not returned for evaluation.
 
Additional Manufacturer Narrative
Corrections: b4 date of this report, b5 updated the product was not returned for evaluation, d3 manufacturer address and email address, d4 unique identifier (udi) number, g1 contact office, and manufacturer site, g6 type of report.Additional information: g3 date received by manufacturer, h4 device manufacture date, h6 component, investigation type, findings, and conclusions, h10 and h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record/certificate of conformance was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.

Brand Name
SPINALPAK STIMULATOR, BIOMET
Common Device Name
STIMULATOR, SPINAL PAK, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17102135
Report Number0002242816-2023-00072
Device Sequence Number1907733
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1067717
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2023
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic